Quasiconformal solutions to elliptic partial differential equations
Keywords:
Quasiconformal mappings, elliptic PDE, Lipschitz continuityAbstract
In this paper, we assume that
How to Cite
Kalaj, D. (2023). Quasiconformal solutions to elliptic partial differential equations. Annales Fennici Mathematici, 48(1), 361–374. https://doi.org/10.54330/afm.129643
Copyright (c) 2023 Annales Fennici Mathematici

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.